MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number ZNGRLS180HS
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the procedure a zinger guidewire was unable to move and became stuck inside the left ventricular (lv) lead.The lead and guidewire were removed and replaced.No damage was noted to the packaging of the zinger guidewire and no issues were noted when removing the device from the packaging.The zinger guidewire was not inspected.The zinger guidewire was flushed before use, with no issues noted.The wire tip was formed by the physician.No difficulties were noted when loading the guidewire.The zinger guidewire was not used successfully with other devices prior to difficulties occurring as this was the first time it was attempted to be used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product analysis: the guidewire was returned and analysed.Analysis indicated the guidewire was kinked/buckled during use.The guidewire was returned stuck in the lead.Visual inspection found the guidewire tip kinking/buckling at the lead distal end inside the lead tip nose.The guidewire's coating appeared on the lead conductor.As visual analysis results, it is likely that during use, the guidewire tip kink occurred.When trying to pull a kinked guidewire out of the lead, the lead conductor became distorted and that caused the guidewire to adhered and stick in the lead coil lumen.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer (Section G)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key13576435
Report Number1220452-2022-00017
Device Sequence Number5817461
Product Code DQX
UDI-Device Identifier00643169452985
UDI-Public00643169452985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2023
Device Model NumberZNGRLS180HS
Device Catalogue NumberZNGRLS180HS
Device Lot NumberG20A04259
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown